Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata: Transformation groups in the theory of topological loops


Author: S. N. Hudson
Journal: Proc. Amer. Math. Soc. 17 (1966), 770
MSC: Primary 54.80
Original Article: Proc. Amer. Math. Soc. 15 (1964), 872-877.
MathSciNet review: 0192483
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192483-X
Article copyright: © Copyright 1966 American Mathematical Society